RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 2(320), Pages 165–166 (Mi umn35)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Calculation of the high and low prices of options by means of completion of the market

K. M. Feoktistov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm35

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:2, 382–383

Bibliographic databases:

MSC: 91B24, 91B28
Accepted: 22.01.1998

Citation: K. M. Feoktistov, “Calculation of the high and low prices of options by means of completion of the market”, Uspekhi Mat. Nauk, 53:2(320) (1998), 165–166; Russian Math. Surveys, 53:2 (1998), 382–383

Citation in format AMSBIB
\Bibitem{Feo98}
\by K.~M.~Feoktistov
\paper Calculation of the high and low prices of options by means of completion of the market
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 2(320)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn35}
\crossref{https://doi.org/10.4213/rm35}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1639440}
\zmath{https://zbmath.org/?q=an:0934.91025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53..382F}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 2
\pages 382--383
\crossref{https://doi.org/10.1070/rm1998v053n02ABEH000035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075655600023}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0041169837}


Linking options:
  • http://mi.mathnet.ru/eng/umn35
  • https://doi.org/10.4213/rm35
  • http://mi.mathnet.ru/eng/umn/v53/i2/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bogacheva, MN, “Haar extensions of arbitrage-free financial markets to markets that are complete and arbitrage-free”, Russian Mathematical Surveys, 57:3 (2002), 581  mathnet  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. YING HU, PETER IMKELLER, MATTHIAS MÜLLER, “PARTIAL EQUILIBRIUM AND MARKET COMPLETION”, Int. J. Theor. Appl. Finan, 08:04 (2005), 483  crossref  mathscinet  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:253
    Full text:100
    References:30
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020